# SDR HEEA062553

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Part number: RTA600
- Condition: Mismanufactured
- Location: Emergency Equip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXTINGUISHER BELOW MINIMUM WEIGHT.  ORIGINAL FACTORY INSTALLED EQUIPMENT ON 11-26-98.
